# SDR 2008UALA03227

- Difficulty date: June 5, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 49,882 hours, 34,229 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUSELAGE CRACKED BS 942- 946 AT STR 24L, JUST FWD OF POTABLE WATER SERVICE PANEL.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE.  INSTALLED EXTERNAL FUSELAGE SKIN DOUBLER/TRIPLER REPAIR.
